# SDR CA090216004

- Difficulty date: February 13, 2009
- Submitted: March 5, 2009
- Operation: General aviation
- Make and model: Airbus A320-214
- Aircraft time: 15,804 hours
- Engine: Cfmint CFM565B4P
- System (JASC): 2820 · Aircraft Fuel Distribution System
- Part: Hose
- Part number: AE7074221
- Condition: Leaking
- Location: Fuel System
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) WHILE TAXING ONTO GATE, MX NOTICED FUEL COMING OUT FROM THE COWLING. CLOSER INSP REVEALED THE OUTER SLEEVE OF THE FLEXIBLE HOSE TO THE LOW PRESSURE PUMP WAS TORN DUE TO AN INTERNAL LEAK BETWEEN THE INNER LINER AND THE STAINLESS STEEL BRAIDING. THIS WAS A PRE SB RA320735 HOSE ASSY. THE HOSE WAS REPLACED.
